# SDR SIMA990982

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - DURING PS-2 INSPECTION, FOUND EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 10B/C DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
